# SDR CALA2021021000159

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 98,909 hours, 17,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 228146
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 CABIN- EMER LT BATTERY PACK M33093 RESTORE FAIL R EFER TO NR LP:9130252 M33406 EMER LT BATT PACK REPLACED AND TESTED NORMAL AS PER AMM 3 3-51-06 ADD EMP:V920570 IDT BY HX 147282, APPROVED
